Stability of oscillatory solutions of differential equations with general piecewise constant arguments of mixed type
Keywords: oscillation, hybrid equations, stability of solutions, Piecewise constant argument of mixed type
Más información
| Título según WOS: | Stability of oscillatory solutions of differential equations with general piecewise constant arguments of mixed type |
| Título según SCOPUS: | Stability of oscillatory solutions of differential equations with general piecewise constant arguments of mixed type |
| Título de la Revista: | Mathematische Nachrichten |
| Volumen: | 288 |
| Número: | 10 |
| Editorial: | Wiley-VCH Verlag |
| Fecha de publicación: | 2015 |
| Página de inicio: | 1085 |
| Página final: | 1097 |
| Idioma: | English |
| DOI: |
10.1002/mana.201300127 |
| Notas: | ISI, SCOPUS |